Header

UZH-Logo

Maintenance Infos

Embedding of two-colored right-angled Coxeter groups into products of two binary trees


Rull, A (2007). Embedding of two-colored right-angled Coxeter groups into products of two binary trees. Manuscripta Mathematica, 122(3):277-288.

Abstract

We prove that every finitely generated 2-colored right-angled Coxeter group Γ can be quasi-isometrically embedded into the product of two binary trees. Moreover we show that the natural extension of this embedding to n-colored groups is not for every group quasi-isometric.

Abstract

We prove that every finitely generated 2-colored right-angled Coxeter group Γ can be quasi-isometrically embedded into the product of two binary trees. Moreover we show that the natural extension of this embedding to n-colored groups is not for every group quasi-isometric.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
1 citation in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

18 downloads since deposited on 30 Mar 2009
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2007
Deposited On:30 Mar 2009 10:49
Last Modified:29 Jul 2020 18:36
Publisher:Springer
ISSN:0025-2611
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00229-006-0067-x
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2305418

Download

Green Open Access

Download PDF  'Embedding of two-colored right-angled Coxeter groups into products of two binary trees'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 158kB